Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.2376
Publisher DOI: 10.12732/ijpam.v93i6.9
Title: Vector space bases for the homogeneous parts in homogeneous ideals and graded modules over a polynomial ring
Language: English
Authors: Schmidt, Natalia 
Zimmermann, Karl-Heinz 
Keywords: graded ring;polynomial ring;homogeneous ideal;vector space basis
Issue Date: 2014
Publisher: Academic Publications
Source: International Journal of Pure and Applied Mathematics 6 (93): 835-844 (2014-04-04)
Journal or Series Name: International journal of pure and applied mathematics 
Abstract (english): © 2014 Academic Publications, Ltd. In this paper, vector space bases for the homogeneous parts of homogeneous ideals and graded modules over a commutative polynomial ring are given using Gröbner bases.
URI: http://hdl.handle.net/11420/3161
DOI: 10.15480/882.2376
ISSN: 1314-3395
Institute: Eingebettete Systeme E-13 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
9.pdfVerlags-PDF94,95 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

55
checked on Dec 6, 2019

Download(s)

11
checked on Dec 6, 2019

Google ScholarTM

Check

Export

This item is licensed under a Creative Commons License Creative Commons